# SDR SWAA0100040138343

- Difficulty date: March 24, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 6549509
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR SUPPORT TRANSMISSION INTERNAL AREA BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
